# SDR DALA2019031801764

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 72,899 hours, 53,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION AT SPACER OF THE AFT LOWER CARGO DOOR JAMB BEAM. (CORROSION LEVEL 2): SPACER OF THE AFT LOWER CARGO DOOR JAMB BEAM WAS REPLACED PER SRM 53-05 FIG. 123. (LP0990137)
